# SDR C2XA09SH205

- Difficulty date: July 20, 2009
- Submitted: July 25, 2009
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 18,531 hours, 14,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rivet
- Part number: MS20470AD56
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK 3 WORKING RIVETS FOUND AT FRAME 79 STRINGER 3R-6R.  MAINTENANCE REMOVED AND REPLACED RIVETS AT FRAME 79 STRINGER 3R-6R IAW EC5330-01941 ORIG.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
